Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Prozac jitters? Wait just a minute here..

Posted by Deb on June 27, 1999, at 7:25:32

I had been on Prozac for about three years with good results, when for no good reason, I decided I was well enough to live without it. (Yeah, I know, lame move.) Been off it for a couple of months and started feeling those "blues" creeping back up, so a couple of days ago started up on the Prozac again. Now I'm jittery, nervous, agitated; just generally feel like I could jump out of my skin at any moment.I didn't feel this way when I originally started Prozac, what's going on here?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Deb thread:7906